# SDR 96ZZZX4357

- Difficulty date: July 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N312GB
- Make and model: Lkheed 10113851
- Aircraft serial: 193P1100
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Condition: Corroded
- Location: Bs 923
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 2 CORROSION, CORROSION ON FLOOR BEAM AT FS 923, RLB 36, UNDER CART TIE DOWN.  REMOVED DAMAGED SECTION OF BEAM, FABRICATED AND INSTALLED REPAIR PER SRM 53-21-00.  (X)
